Most cited
This page lists all time most cited articles for this title. Please use the publication date filters on the left if you would like to restrict this list to recently published content, for example to articles published in the last three years. The number of times each article was cited is displayed to the right of its title and can be clicked to access a list of all titles this article has been cited by.
- Cited by 2
Johan van Benthem. Essays in logical semantics. Studies in linguistics and philosophy, vol. 29. D. Reidel Publishing Company, Dordrecht etc. 1986, xi + 225 pp. - Johan van Benthem. Determiners and logic. Linguistics and philosophy, vol. 6 (1983), pp. 447–478. - Johan van Benthem. Questions about quantifiers. The journal of symbolic logic, vol. 49 (1984), pp. 443–466. - Johan van Benthem. Foundations of conditional logic. Journal of philosophical logic, vol. 13 (1984), pp. 303–349.
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 990-991
-
- Article
- Export citation
- Cited by 2
Defining multiplication in o-minimal expansions of the additive reals
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 797-816
-
- Article
- Export citation
- Cited by 2
Compact complex manifolds with the DOP and other properties
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 737-743
-
- Article
- Export citation
- Cited by 2
Theories with equational forking
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 326-340
-
- Article
- Export citation
- Cited by 2
An algebraic difference between isols and cosimple isols
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 557-561
-
- Article
- Export citation
- Cited by 2
FINITE UNDECIDABILITY IN NIP FIELDS
- Part of:
-
- Published online by Cambridge University Press:
- 04 October 2023, pp. 1-24
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
- Cited by 2
ON GROUPS WITH DEFINABLE F-GENERICS DEFINABLE IN P-ADICALLY CLOSED FIELDS
- Part of:
-
- Published online by Cambridge University Press:
- 09 June 2023, pp. 1334-1353
-
- Article
- Export citation
- Cited by 2
L'axiome de normalité pour les espaces totalement ordonnés
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 277-283
-
- Article
- Export citation
- Cited by 2
Internal consistency and global co-stationarity of the ground model
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 512-521
-
- Article
- Export citation
- Cited by 2
SHORTENING CLOPEN GAMES
- Part of:
-
- Published online by Cambridge University Press:
- 08 January 2021, pp. 1541-1554
-
- Article
- Export citation
- Cited by 2
GAMES CHARACTERIZING LIMSUP FUNCTIONS AND BAIRE CLASS 1 FUNCTIONS
- Part of:
-
- Published online by Cambridge University Press:
- 13 April 2022, pp. 1459-1473
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
- Cited by 2
Axiomatizing universal properties of quantifiers
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 901-905
-
- Article
- Export citation
- Cited by 2
Simplicial structures in MV-algebras and logic
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 584-600
-
- Article
- Export citation
- Cited by 2
A note on Quine's treatment of transfinite recursion
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 179-182
-
- Article
- Export citation
- Cited by 2
Concerning n-tactics in the countable-finite game
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 786-794
-
- Article
- Export citation
- Cited by 2
A reduction theorem for normal algorithms1
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 86-97
-
- Article
- Export citation
- Cited by 2
Leon Henkin. The completeness of the first-order functional calculus. The journal of symbolic logic, Bd. 14 (1949), 159–166.
-
- Published online by Cambridge University Press:
- 12 March 2014, p. 68
-
- Article
- Export citation
- Cited by 2
Algebraic independence
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 377-384
-
- Article
- Export citation
- Cited by 2
Generalized quantification as substructural logic
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 1006-1044
-
- Article
- Export citation
- Cited by 2
Forbidden intervals
-
- Published online by Cambridge University Press:
- 12 March 2014, pp. 1081-1099
-
- Article
- Export citation